On the spectral radius of graphs with a given domination number

Dragan Stevanović, Mustapha Aouchiche, Pierre Hansen

Research output: Contribution to journalArticlepeer-review

36 Citations (Scopus)

Abstract

We characterize the graphs which achieve the maximum value of the spectral radius of the adjacency matrix in the sets of all graphs with a given domination number and graphs with no isolated vertices and a given domination number.

Original languageEnglish
Pages (from-to)1854-1864
Number of pages11
JournalLinear Algebra and Its Applications
Volume428
Issue number8-9
DOIs
Publication statusPublished - Apr 15 2008
Externally publishedYes

Keywords

  • Adjacency matrix
  • Domination-critical graphs
  • Extremal graphs
  • Spectral radius

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'On the spectral radius of graphs with a given domination number'. Together they form a unique fingerprint.

Cite this